# SDR AALA20121111002

- Difficulty date: November 11, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 56,379 hours, 7,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bolt
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD MOUNTED EMERGENCY PATH LIGHT FIXTURE AT SEAT ROW NUMBER 30 HAS ONE BOLT MISSING. SECURED BASE ASSEMBLY FOR THE WALL MOUNTED EMERGENCY LIGHT FIXTURE BY SEAT 30C.
